# SDR 03FDEA01357

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 67,461 hours, 26,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS- OUTBOARD FLAP (RT) INBOARD HINGE BRACKET- ACTUATOR ATTACH HOLE REPAIR P/N ARC0502  ENT BY: 497239 RPT BY: 497239  FACT  19AUG03  13:22  BFM R  COMPLIED WITH EA 8-5750-72261, WINGS- OUTBOARD FLAP (RT)- INBOARD HINGE BRACKET- ACTUATOR ATTACH HOLE REPAIR P/N ARCO502  ENT BY: 497191 RPT BY: 497191.
